# SDR FDEA201201190254

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381206720001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, FR 48 FLOOR SUPPORT STRUCTURE BELOW SEAT TRACK 4R HAS A CRACK FITTING AT OTBD LWR ATTACHMENT.  DEFECT MEASURES 1.75".   R & R SUPPORT FR 48 RT SEAT TRACK 4 IAW SRM 51-40-21.  REPROTECTED AREA IAW SRM.  MATCH DRILLED NEW SUPPORT IAW SRM 51-40-40.
